# SDR ASAA2021101836341

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,735 hours, 7,115 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 459KCY
- Condition: Failed
- Location: Ee Rack, E6
- Part time: 22,753 hours, 7,119 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 RADIO "FAIL" WHEN TRYING TO TUNE. GROUNDED - YES. REMOVED AND REPLACED #2 HF TRANSCEIVER REF B737-900 AMM 23-11-21. OPS CHECK GOOD. GROUND VERIFICATION TEST SUCCESSFUL.
